MAUDE Adverse Event Report: CARDINAL HEALTH 400 DENTAL NDL 30SH; NEEDLE, DENTAL

CARDINAL HEALTH 400 DENTAL NDL 30SH; NEEDLE, DENTAL
Model Number 8881400074
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the caps pop off the syringe in the middle of freezing; will not screw in properly.No patient injury was reported.Additional information received clarified that the issue is not with the cap or the sheath but that the needle is supposed to screw into the syringe but it was not threading or catching properly.There didn¿t seem to be any threading on the needle.The colored end would not stay on the syringe.They are using a miltex syringe self asp 1.8cc metal.This issue occurred during patient use while freezing the patient.It occurred one time.No patient injury or harm.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One box of samples was returned for evaluation.Visual inspections and dimensional testing were performed however the reported issue could not be confirmed as the returned product was within specifications.The investigation analysis did not identify any issues with the manufacturing process that would have caused the reported issue and there were no process deviations found from the dhr review.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for cap not seated on cartridge.The reported lot met all defined acceptance requirements and was released.A specific root cause could not be determined based on the available information and there is no indication of a systemic issue with the product or process, therefore a corrective and preventive action will not be issued at this time.This complaint will be used for tracking and trending purposes.

Brand Name
400 DENTAL NDL 30SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12572482
Report Number1017768-2021-00986
Device Sequence Number3191861
Product Code DZM
UDI-Device Identifier10884521002746
UDI-Public10884521002746
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881400074
Device Catalogue Number8881400074
Device Lot Number105307
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown